# SDR UIEA2018031600417

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,190 hours, 18,511 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 667C
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT ADJUSTED FWD CABIN TEMPERATURE TO WARM. FWD CABIN TEMPERATURE EICAS. REMOVED AND REPLACED FWD CABIN TRIM AIR MODULATING IAW AMM 21-61-07. RESET CIRCUIT BREAKERS R24, R25, R27 OPS CHECK GOOD.
